CODYS » Publications

Publications multipartenaires

  • Nathanaël Fijalkow, Engel Lefaucheux, Pierre Ohlmann, Joël Ouaknine, Amaury Pouly, James Worrell.
    On the Monniaux Problem in Abstract Interpretation.
    International Symposium on Static Analysis, SAS 2019.
    ArXiv
  • Nathanaël Fijalkow, Pierre Ohlmann, Joël Ouaknine, Amaury Pouly, and James Worrell.
    Complete Semialgebraic Invariant Synthesis for the Kannan-Lipton Orbit Problem.
    Theory of Computing Systems 63 (2019) 1027-1048.
  • Nathanaël Fijalkow, Joël Ouaknine, João Sousa-Pinto, Amaury Pouly, and James Worrell.
    On the Decidability of Reachability in Linear Time-Invariant Systems.
    International Conference on Hybrid Systems: Computation and Control, HSCC 2019.
    ArXiv

Publications monopartenaires

  • A characterization of Sturmian sequences by indistinguishable asymptotic pairs
    Sebastián Barbieri, Sébastien Labbé, Štěpán Starosta
    Preprint arXiv:2011.08112
  • Markovian properties of continuous group actions: algebraic actions, entropy and the homoclinic group
    Sebastián Barbieri, Felipe García-Ramos, Hanfeng Li
    Preprint arXiv:1911.00785
  • Gibbsian representations of continuous specifications: the theorems of Kozlov and Sullivan revisited
    Sebastián Barbieri, Ricardo Gómez, Brian Marcus, Tom Meyerovitch, Siamak Taati
    Preprint arXiv:2001.03880
  • Corentin Barloy, Nathanaël Fijalkow, Nathan Lhote, and Filip Mazowiecki.
    A Robust Class of Linear Recurrence Sequences.
    Accepted in the conference Computer Science in Logic (CSL) 2020.
  • On decision problems for substitutions in symbolic dynamics
    V. Berthé
    RP20, Reachability problems, Lecture Notes in Computer Science 12448, Springer 2020, 3-19.
  • On the second Lyapunov exponent of some multidimensional continued fraction algorithms
    V. Berthé, W. Steiner, J. Thuswaldner
    Mathematics of computation, to appear. arXiv:1910.09386
  • The carry propagation of the successor function
    V. Berthé, C. Frougny, M. Rigo, J. Sakarovitch
    Advances in Applied Mathematics 120: 102062 (2020). arXiv:1907.01464
  • Two arithmetical sources and their associated tries
    V. Berthé, E. Cesaratto, F. Paccaut, M. D. Safe, B. Vallée
    AofA 2020, 31st International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms.
  • On the dimension group of unimodular S-adic subshifts
    V. Berthé, P. Cecchi Bernales, F. Durand, J. Leroy, D. Perrin, S.Petite
    Monatshefte für Mathematik, to appear. arXiv:1911.07700
  • Alexander Clark and Nathanaël Fijalkow.
    Consistent unsupervised estimators for anchored PCFGs.
    Accepted in the journal Transactions of the Association for Computational Linguistics (TACL) 2020.
  • Dynamical properties of simplicial systems and continued fraction algorithms
    C. Fougeron
    arXiv:2001.01367
  • Simplicity of spectrum for certain multidimensional continued fraction algorithms
    C. Fougeron, A. Skripchenko
    Monatshefte für Mathematik (2020). arXiv:1904.13297
  • A note on double rotations of infinite type
    M. Artigiani, C. Fougeron, P. Hubert, S. Skripchenko
    Trans. Moscow Math. Soc., à paraître. arXiv:2102.11803
  • A self-similar aperiodic set of 19 Wang tiles
    S. Labbé
    Geometriae Dedicata 201, (2019) 81–109. doi:10.1007/s10711-018-0384-8, arXiv:1802.03265
  • Substitutive structure of Jeandel-Rao aperiodic tilings
    S. Labbé
    Discrete & Computational Geometry, 2019, doi:10.1007/s00454-019-00153-3, arXiv:1808.07768
  • Markov partition for toral Z2-rotations featuring Jeandel-Rao Wang shift and model sets
    S.Labbé
    Accepted in Annales Henri Lebesgue, 2020, arXiv:1903.06137
  • Rauzy induction of polygon partitions and toral Z2-rotations
    S.Labbé
    Preprint arXiv:1906.01104
  • On the ergodic theory of Tanaka-Ito type alpha-continued fractions
    H. Nakada, W. Steiner
    Preprint arXiv:2003.05180